# SDR GLBA97033

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUX - EXIT LIGHT ON OVERHEAD BIN ROW 8 INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRE.  (M)
